# SDR DL76L970386

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 22,104 hours
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

RT ENG COMPRESSOR STALL DURING REVERSE THRUST AT FAIRLY, HIGH RPM SLOWING THROUGH 70 KTS, NO ENGINE EXCEEDENCES.  BORESCOPED NR 2 ENGINE, NO PROBLEMS DETECTED.  RAN ENGINE, OPS CHECK GOOD.
